Journal of Symbolic Logic 13 (1):50-51 (1948)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268148
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,949
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Infinite Substructure Lattices of Models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Decision Problem for Separated Distributive Lattices.Yuri Gurevich - 1983 - Journal of Symbolic Logic 48 (1):193-196.
Review: Garrett Birkhoff, Lattice Theory. [REVIEW]H. E. Vaughan - 1940 - Journal of Symbolic Logic 5 (4):155-157.
Bounded Distributive Lattices with Strict Implication.Sergio Celani & Ramon Jansana - 2005 - Mathematical Logic Quarterly 51 (3):219-246.
Free Modal Lattices Via Priestley Duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.

Analytics

Added to PP index
2013-11-22

Total views
10 ( #860,136 of 2,439,370 )

Recent downloads (6 months)
1 ( #433,984 of 2,439,370 )

How can I increase my downloads?

Downloads

My notes